MathSciNet Relay Station
MathSciNet bibliographic data
MR1676303 (2001b:28018) 28C15 (54E45 54F45)
Bylund, Per; Gudayol, Jaume On the existence of doubling measures with certain regularity properties. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3317–3327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement